Aa
A
A
Close
Avatar universal
Mixing norco and Xanax
I need a quick answer. A friend of mine took 6 norcs and about 1 mg of my Xanax. Should I call a doctor or will he be fine? I'm very worried, he has been taking norcos for a long time now about 10 per day but he has never taken Xanax. Please help I'm worried
Cancel
6 Answers
Page 1 of 1
1310633 tn?1430227691
If he's opiate tollerant, I would say you have nothing to worry about.

1mg of Xanax isn't a whole lot, and if he's used to taking 10 Norco's at a time, then I'd say he should be okay.

What makes you think that he's NOT okay?
Comment
Cancel
1310633 tn?1430227691
Comment
Comment
Submit Comment
271792 tn?1334983257
the first hour is when something will happen, if it does. Monitor his breathing and his blood pressure if you can. If ANYTHING looks out of line, call 911.

If you don't mind me asking, why is your friend taking all of that medication? I know a doctor did not prescribe 10 a day. Actually, I doubt you will have that answer.

Maybe you could talk to him and tell him you found a support group on line. Maybe coax him to come and talk with us.

I hope it turns out okay.
Comment
Cancel
271792 tn?1334983257
Comment
Comment
Submit Comment
495284 tn?1333897642
I hope everything turns out. Please let us know.......sara
Comment
Cancel
495284 tn?1333897642
Comment
Comment
Submit Comment
Avatar universal
I have taken 15 norcos, and a bar of xanax one time.. horrible thing to do, would never do it again ever but was okay. Just make sure that your friend does not mix somas into the equation,, that is a deadly mixture.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
please be aware that many people have taken benzo's the same way as heath ledger, corey haims, etc, and have lived to say its no big deal. its true that 1mg of xanax may not seem high, although xanax is highly potent so it really is actually a hefty dose...but the reason it doesn't seem  high is because daily theraputic limits are at 10mg of xanax. it's VERY difficult to overdose on any benzo. this leads to the assumption that they are "safe"...but the problem is that once mixed with any other drug like opiates or alcohol, they become VERY dangerous. if your friend made it through this experience alright, then you should perhaps express to them that they truly may not be so lucky next time. i mean, none of the doses were overdose level.....but when you start mixing drugs together for fun, there's no telling what you will end up unknowingly reducing the overdose threshold to. its best not to risk it. its best not to do any drugs at all, obviously, so perhaps you could also express this to your friend.

maybe even invite them to join this site if they need a support group.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources